# SDR AU510001525

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P09
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 6,798 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HYDROMECHANICAL UNIT (HMU) FAULTY.  INVESTIGATION FOUND THE DEFECT WAS CAUSED BY FAILURE OF THE FMV RESOLVER BODY ASSEMBLY.
